Hi all, Posting on behalf of my (not very forum-y) husband, who was recently diagnosed with T1 (about 6 weeks ago now). Things have been mostly going really well, but I'm really confused and freaked out about what's going on over the last few days. To cut a long (and annoying) story short, a miscommunication between the GP and the diabetes nurse at the hospital meant that when he ran out of his basal insulin (Levemir) he was erroneously given a prescription for more bolus (Novorapid). Not being especially medically minded, and also being still quite new to all this, he didn't immediately pick up on this and I think just assumed that since it was a new pen it was also a different insulin. In fact, it only dawned on him today (Monday) that he was taking Novorapid as both bolus and basal. He was supposed to start on the new batch of Levemir on Wednesday last week, so you can see this has been going on for a few days now. My understanding is that this is *dangerous*. To give you a sense of numbers, his basal/bolus doses ought to be as follows: 7 units of Levemir am and pm 2-5 units of Novorapid with meals (depending on carb and protein content -- we've moved straight to a moderately low carb diet to try to make this whole thing easier to manage) Prior to the mis-prescription, this was going well. His waking readings were a bit higher than I'd have liked (usually around 7-7.6), but the readings before/after meals were fine (all in the 4.2-6 range). To our knowledge, he's never had a hypo. When he saw his diabetes nurse she was really pleased with his progress and told him to keep it up, and to up his basal at night by maybe one unit if he wanted tighter control over the morning readings. Since the mis-prescription...not much has changed. The only difference has been that his morning readings have sometimes been a tiny bit higher (but never 8 or above). Now, my understanding is that this...can't be right?! Someone with sufficient insulin sensitivity for 5 units to cover a meal that included a large, carby wrap (we were out at an event and there wasn't a lot of food choice) should surely be in hypo territory after taking 7 units of Novorapid before bed with a blood glucose reading of 5.5 or 6, right? Does this mean he's likely to have been having asymptomatic hypos overnight before being rescued by dawn phenomenon? If so, does that mean he's always going to be hypo-unaware? And why haven't his day-time readings really changed? Or have I misunderstood the risks of taking Novorapid without food and actually this looks ok? Can any of you T1 ninjas help me to understand? Thank you!